# SDR SIMA200902302

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 25,741 hours, 21,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED PREVIOUS REPAIR AND RETAINED 2 SHIMS AND 1 PLATE.  TRIMMED P/N EPNEM53EP54701 TO 18.5 INCH FOR A DOUBLER AND EPNEM53EP54703 TO 12.5 INCH FOR A FILLER.  CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
